MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5 CORT BONE SCREW 16MM; PROSTHESIS, TRAUMA

ZIMMER BIOMET, INC. 3.5 CORT BONE SCREW 16MM; PROSTHESIS, TRAUMA
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Udi: (b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported by the incoming inspection team, a member found a hole in the package.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report was forwarded in error and should be voided.

Brand Name
3.5 CORT BONE SCREW 16MM
Common Device Name
PROSTHESIS, TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10080117
Report Number0001825034-2020-02098
Device Sequence Number3732019
Product Code HWC
UDI-Device Identifier00887868009112
UDI-Public(01)00887868009112
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K905048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1437716
Device Lot NumberJ6318333
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1